A Logic with Conditional Probability Operators

Dragan Doder; Bojan Marinković; Petar Maksimović; Aleksandar Perović

Publications de l'Institut Mathématique (2010)

  • Volume: 87(101), Issue: 107, page 85-96
  • ISSN: 0350-1302

How to cite

top

Dragan Doder, et al. "A Logic with Conditional Probability Operators." Publications de l'Institut Mathématique 87(101).107 (2010): 85-96. <http://eudml.org/doc/256351>.

@article{DraganDoder2010,
author = {Dragan Doder, Bojan Marinković, Petar Maksimović, Aleksandar Perović},
journal = {Publications de l'Institut Mathématique},
keywords = {completeness theorem; decidability; PSPACE-complexity},
language = {eng},
number = {107},
pages = {85-96},
publisher = {Matematički institut SANU},
title = {A Logic with Conditional Probability Operators},
url = {http://eudml.org/doc/256351},
volume = {87(101)},
year = {2010},
}

TY - JOUR
AU - Dragan Doder
AU - Bojan Marinković
AU - Petar Maksimović
AU - Aleksandar Perović
TI - A Logic with Conditional Probability Operators
JO - Publications de l'Institut Mathématique
PY - 2010
PB - Matematički institut SANU
VL - 87(101)
IS - 107
SP - 85
EP - 96
LA - eng
KW - completeness theorem; decidability; PSPACE-complexity
UR - http://eudml.org/doc/256351
ER -

NotesEmbed ?

top

You must be logged in to post comments.